Indian Journal of Pharmacology Home 

DRUG WATCH
[View FULLTEXT] [Download PDF]
Year : 2019  |  Volume : 51  |  Issue : 5  |  Page : 350--351

Anaphylactic reaction induced by intravenous diclofenac: A case report

Dinesh Kumar Badyal, Gaurav Gulrez, Divya Mahindru 
 Department of Pharmacology, Christian Medical College and Hospital, Ludhiana, Punjab, India, Indi<

Correspondence Address:
Dr. Gaurav Gulrez
Department of Pharmacology, Christian Medical College and Hospital, Ludhiana - 141 008, Punjab
Indi<

Among the immune-mediated reactions, anaphylaxis is the most severe form. As a postoperative analgesia, diclofenac sodium, and nonsteroidal anti-inflammatory drug is commonly used. Intravenous (IV) diclofenac sodium-induced anaphylaxis is very rare. We are presenting a case of IV diclofenac-induced anaphylactic reaction, occurred during the surgery in a female patient of 21 years of age. The sign and symptoms of the reaction resembled an anaphylactic reaction. Temporal relationship with IV diclofenac administration and development of the clinical features of the reaction found to be probable. The health-care professionals should be aware of such rare and serious reactions so that it can be diagnosed and treated early. The clinical importance associated with the case encouraged us to report this rare complication of IV diclofenac.


How to cite this article:
Badyal DK, Gulrez G, Mahindru D. Anaphylactic reaction induced by intravenous diclofenac: A case report.Indian J Pharmacol 2019;51:350-351


How to cite this URL:
Badyal DK, Gulrez G, Mahindru D. Anaphylactic reaction induced by intravenous diclofenac: A case report. Indian J Pharmacol [serial online] 2019 [cited 2021 Dec 1 ];51:350-351
Available from: https://www.ijp-online.com/article.asp?issn=0253-7613;year=2019;volume=51;issue=5;spage=350;epage=351;aulast=Badyal;type=0